Venomxx, give a read to the Forum Guidelines when you have time. The part about grammar, capitalization etc. etc..
We aren’t anymore asking.
Thank you Marinera, you have furnished what is usually a rather depressing thread with a rare moment of pure comedy gold.
I have the same problem for some time and I’m really not sure what causes it.Last months I put considerable effort to regain EQ and nothing worked (Previously I had great PE results with great morning wood) at the moment I suffer from - firm flaccid penis.
I might developed it through the excessive use of supplements and beware gentlemen main was to much of testosterone boosters, aphrodisiacs like tongkat and as I think to high dose of L-arginine - up to 10g a day.
I recomend book The hardness factor by MD Steven Lamm - where he explain that hardness of a man erection is indicator of his health and and otherwise saying healthy penis equals healthy heart and blood circulation what many know.There was really hard for me no to masturbate after so high doses of l-arginine and I was stupid enough to try doing PE excersises.Constantly damaging my penis.
I’m looking now for the ways to heal my unit when I will be able again benefit from PE excersises from cardio stop sex activity and masturbation, cardio excersises,heating my penis,massage,taking aspirin and other ways which I found.
Any suggestions on the topic ?
Originally Posted by Walgart
….Any suggestions on the topic ?
First off, speak with a Doc - even better, with an Andrologist.
How long and what amount of tongkat were you taking? If this herb works as a testosterone booster as they say, it could happen that you experience a reduction of naturally produced testosterone, so when one stops getting tongkat sexual desire drops. Something similar happens with creatine.
Generally speaking, guys, don’t go that easy with supplements, many of them aren’t that safe as you could think.
Last edited by marinera : 09-04-2009 at .
I have seen a Doc, he said there is nothing he can do. He was as useless as I knew he would be.
I’m now doing Rice sock massages ( heating the rice sock and putting it around my penis ), taking Ibuprofen ( for repairing damaged cells/inflammation ), Ginkgo Biloba for circulation ( doesn’t seem to be doing much ) and I have purchased some L-Arginine ( only a small amount, just to see if it helps ) Arginine has very positive reviews for improving circulation to the penis.
So I’m doing the best I can :) I am annoyed but it won’t achieve anything so, I try and remain positive !
I used it sometimes in dose up to 4g a day and believe to much in great story http://www.sexualenhancement.org/, this guy surely have to take some commissions from the seller he constantly recommends as people talk on the ne.Wonderfull really high cholestrol diet they decribe to increase testosterone prodction is as well perfect for health ;/
My circulation problems start immediately after this shitty combo.
Yes first of all I will have to find good Doc, but after reading venom`s post I think it will be hard find someone who will give some explanation.
I don’t think so Walgart. If tongkat ali is responsible, than checking testosterone levels can give a clue. An urologist could also see if there is anything broken in your penis, doing some exams if there is a need. Docs are all but infallible, but most of the times, if they say “It’s all in your head” they are right.
Walgart, you are having problems because you took testosterone boosters FFS !! These mess up your endocrine system if you don’t run them correctly with a post cycle therapy, you NEED to see a doctor and get a blood test / testosterone levels tested.
Yes taht might be right venom cause I ate big amount of this herbs.
Actually my penis isn`t hard when flacid but it`s reall nearto it and quite big (bigger than it was before and quite hard in shaft, bigger not the way I wanted it to be, liek before spoongy after good PE sesion)
No I is not allow me to do PE excersises for sure, I can`t pump more blood on my unit cause shaft is hard and glans doesn`t expand like before)
Marinera yes I agree with you that testosterone boosters might not cause the problem.But excesive use of l-arginine and other supplements could in my opionion cause it.
Some veins aperas on my unit and some small varicose veins on my sack.I think that this varicose veins surely apear becasue of tremendous level of testosterone after tongkat, my friend who I bodybuilder now is in hospital with really big problem after some steroid cycle in that area.
Venom how look like you shaft what about veins on it ?
On top I have a squidgy big vein, which feels quite firm. And underneath I feel a very hard string-like tendon or vein running up to the penis head.
venomxx I read your posts and to this time no doc can help or explain you some professional healing process ?
There are many urologist on med webs where I tried as well look for an answer.What about this places? I’m sure that some people have this kind of problem and solved it.We have to look for more answers to speed up healing process.
You have to see an urologist from real, guys, not on the Internet.
And Walgart, I was saying that tongkat could be responsible - it seems you understood the adverse. :)
But venom have right in that point I think “These mess up your endocrine system” I’m different now than was before and have strange felling some urge to sexual activity or masturbation often and it is`t normal horny feeling some guy with same problem write like it`s some pressure and I feel it as well.
Now I’m not sure that ginkgo helps like many PE gurus written, cause my unit was more flexible in the morning before ginkgo but now is still quite hard, it`s make it not possible to jelq correctly and this veins are still visible on the shaft (I haven`t this kind of veins before)
How old are you Walgart?
I’m 25 and I feel that it will be hard to go through this healing process by this strange feeling of this pressure.I think that I try some time without any supplements only cardio exercisers and good diet, without ginkgo and fish oils which I ate today.I remember few weeks ago Bi All advice me to stop take it all all and I think he was right because it was some of this supplements which cause it.